# SDR AWXA200401240

- Difficulty date: October 22, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 055
- Aircraft time: 47,808 hours, 21,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53230345200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK, EXFOLIATION CORROSION WAS FOUND ON SKIN IN FORWARD CARGO COMPARTMENT BETWEEN STR 39 LT AND STR 42 LT, FS 33 AND FS 34.  MAINTENANCE CUTOUT DAMAGE IN SKIN BETWEEN STR 39 LT AND STR 42 LT, FS 33 AND FS 34; FABRICATED A DOUBLER; INSTALLED REPAIR PART IAW A320 SRM 53-00-11, FIG 220.
